MAUDE Adverse Event Report: JJGC S.A. GM TITAMAX ACQUA IMPLANT,TI,4.0X9; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM TITAMAX ACQUA IMPLANT,TI,4.0X9; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.915
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932); Pain (1994); Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 11/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in ada 13.Details of surgery: implant surface not completely covered with bone, ridge augmentation and immediate extraction site.On (b)(6) 2021, non-osseointegration was verified.Patient presented with bone type iii and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility, swelling, bleeding and inflammation.No further patient complications were reported.

Brand Name
GM TITAMAX ACQUA IMPLANT,TI,4.0X9
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key13143098
Report Number0001222315-2022-00189
Device Sequence Number1581195
Product Code DZE
UDI-Device Identifier07899878024781
UDI-Public07899878024781
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/03/2022
Report Date (Section F) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Model Number140.915
Device Catalogue Number140.915
Device Lot NumberGEX22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/03/2022
Device Age17 MO
Event Location Other
Date Report to Manufacturer12/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale